# SDR DALA12001447001

- Difficulty date: June 6, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 57,345 hours, 7,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ARE INOPERATIVE AT ROWS 10 THRU 14.  REPLACED POWER SUPPLY FUSES PER AMM 33-51-06-960.  OPS CHECKED GOOD.
